Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Crossed products of Hilbert $\mathrm{C}^{\ast}$-bimodules
by countable discrete groups

Authors: Tsuyoshi Kajiwara and Yasuo Watatani
Journal: Proc. Amer. Math. Soc. 126 (1998), 841-851
MSC (1991): Primary 46L05, 46L37, 46L55
MathSciNet review: 1423344
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We introduce a notion of crossed products of Hilbert C${}^{*}$-bimodules by countable discrete groups and mainly study the case of finite groups following Jones index theory. We give a sufficient condition such that the crossed product bimodule is irreducible. We have a bimodule version of Takesaki-Takai duality. We show the categorical structures when the action is properly outer, and give some example of this construction concerning the orbifold constructions.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46L05, 46L37, 46L55

Retrieve articles in all journals with MSC (1991): 46L05, 46L37, 46L55

Additional Information

Tsuyoshi Kajiwara
Affiliation: Department of Environmental and Mathematical Sciences, Okayama University, Tsushima, Okayama 700, Japan

Yasuo Watatani
Affiliation: Graduate School of Mathematics, Kyushu University, Ropponmatsu, Fukuoka, 810 Japan

Received by editor(s): May 15, 1996
Received by editor(s) in revised form: September 10, 1996
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1998 American Mathematical Society